# SDR C2XA01IA281

- Difficulty date: April 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- Aircraft time: 24,647 hours, 32,340 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 12013959001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE INTERNAL SKIN OF THE RIGHT HAND AFT NOSE LANDING GEAR DOOR WAS FOUND TO BE CRACKED. MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED DOOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
